# SDR FDEA201107062595

- Difficulty date: July 6, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 69,784 hours, 28,952 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: ADA02109
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SILL INSIDE LIGHTNING HOLE AFT OF THE AFT PWR ROLLER, HEAVY   CORROSION EMITTING ON DAMAGED SHEAR CLIP AND LWR SIDE OF THE N/P STRAP.  REPLACED CORRODED SHEAR CLIP IAW SRM 51-33-01.
